# SDR SIMA200615804

- Difficulty date: June 5, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL TYPE ODOR IN ROWS 6 AND 7.  REPLACED CEILING LIGHT BALLAST OVER SEAT 6A IAW EMB 145 AMM 33-21-05.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
